# SDR MASA2011121364185

- Difficulty date: August 18, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 18,680 hours, 14,891 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin Panel
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND TO LT EMERGENCY EXIT DOOR SKIN PANEL.  C/W RO 690-52-21-008.
